MathSciNet Relay Station
MathSciNet bibliographic data
MR1148046 (94d:16040) 16W30 (14A22)
Stafford, J. T. Regularity of algebras related to the Sklyanin algebra. Trans. Amer. Math. Soc. 341 (1994), no. 2, 895–916.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement